# SDR TRBA20120428001

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 31,851 hours, 31,623 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE GALLEY EMERGENCY LIGHTS INOPERATIVE.  ACFT REMOVED FROM SERVICE.  REPINNED CONNECTOR 163WL AND TESTED SYS IAW SPM20-44-11 & JIC 33-50-00.  THE OPS CHECKED GOOD.  RETURNED TO SERVICE.
